My boyfriend has diabetes. He has always been a little on the thick side with wide feet, wide hands, thick calves, thick thighs. He has been quick to form muscle. In the past few months, his feet have become thin, his legs have lost their mass. He has been losing weight, though eating a significant amount of calories. I know his blood sugar runs high, and medication doesn't seem to do anything but make him feel sick. He's tried multiple types of medication for diabetes, as well as insulin. His blood sugar stays above 300 most of the time. If it goes below that, he feels fatigued. What is causing the sudden change in his body distribution of fat?View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.